# SDR A6WA202404298735

- Difficulty date: April 25, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R75262153
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH MLG HYDRAULIC LINE ANGLE SUPPORT BRACKET CRACKED.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED 1EA BRACKET ASSY P/N 601R75262-153 ON RH MLG PANEL RACK AT FS 523.67 BETWEEN RBL18 AND RBL27 IAW CRJ200SRM 51-42-06 REV 39.
